BibTeX record journals/mlq/GalotaKV03

download as .bib file

@article{DBLP:journals/mlq/GalotaKV03,
  author    = {Matthias Galota and
               Sven Kosub and
               Heribert Vollmer},
  title     = {Generic separations and leaf languages},
  journal   = {Math. Log. Q.},
  volume    = {49},
  number    = {4},
  pages     = {353--362},
  year      = {2003},
  url       = {https://doi.org/10.1002/malq.200310037},
  doi       = {10.1002/malq.200310037},
  timestamp = {Mon, 16 Sep 2019 14:45:02 +0200},
  biburl    = {https://dblp.org/rec/journals/mlq/GalotaKV03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics